# SDR AALA202210060033

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737
- Aircraft serial: 33228
- Aircraft time: 28,667 hours, 12,076 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR DIFFICULT TO OPEN. REWORKED LAVATORY D DOOR ADJUSTED TRACK ROLLER ON TOP OF LAVATORY DOOR.
